# SDR HALA2013071000086

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 19,091 hours, 45,798 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REV R FAULT "UNLOCK" LGT ILLUMNATED DURING T/O ROLL, ABORTED TAKEOFF .  OPEN
